# SDR ASAA0945600

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65548156
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 9504R HAS INNER SURFACE CHAFING DAMAGE. REPAIRED PANEL 9504R INNER SURFACE.
